MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE PNK 20GA X 1.88IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE PNK 20GA X 1.88IN; INTRAVASCULAR CATHETER
Catalog Number 381237
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte pnk 20ga x 1.88in foreign matter pre-use inspection reveals an unknown contaminant at the tip of the catheter.
 
Event or Problem Description
Pre-use inspection reveals an unknown contaminant at the tip of the catheter.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.As current control, there is an outgoing inspection and in-process inspection in place to check for foreign matter.There is also a 4-hourly housekeeping in place to clean all the machine mechanisms in direct contact with products with alcohol (70% ipa).As no photo/sample was received for further investigation, root cause could not be determined.The complaint will be re-opened and re-investigated when photo/sample is received.

Brand Name
BD INSYTE PNK 20GA X 1.88IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20292804
Report Number2243072-2024-00993
Device Sequence Number12565089
Product Code FOZ
UDI-Device Identifier00382903812370
UDI-Public(01)00382903812370(11)240201(17)290131(10)4025728
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381237
Device Lot Number4025728
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown